uu.seUppsala University Publications
Change search
ReferencesLink to record
Permanent link

Direct link
Multiple solutions of the quasirelativistic Choquard equation
Dublin Institute of Technology. (School of Mathematical Sciences)
2012 (English)In: Journal of Mathematical Physics, ISSN 0022-2488, E-ISSN 1089-7658, Vol. 53, no 3, 033709- p.Article in journal (Refereed) Published
Abstract [en]

We prove existence of multiple solutions to the quasirelativistic Choquard equation with a scalar potential. (C) 2012 American Institute of Physics. [http://dx.doi.org/10.1063/1.3695991]

Place, publisher, year, edition, pages
2012. Vol. 53, no 3, 033709- p.
National Category
URN: urn:nbn:se:uu:diva-174105DOI: 10.1063/1.3695991ISI: 000302216300041OAI: oai:DiVA.org:uu-174105DiVA: diva2:526495
Available from: 2012-05-13 Created: 2012-05-13 Last updated: 2012-05-13

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Melgaard, M.
In the same journal
Journal of Mathematical Physics

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 184 hits
ReferencesLink to record
Permanent link

Direct link